# SDR IPXA12570983

- Difficulty date: January 3, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 21,189 hours, 14,676 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CK, FWD CARGO LEFT BS 720 FRAME DENTED 20" FROM FLOOR CUT OUT DAMAGE, CUT OUT MEASURES 1.1" X 1.0"  FABRICATED REPAIR DOUBLER FROM 7075-0-.071 AND HEAT TREATED TO T6 CONDITION, REPAIR DOUBLER FNA L LENGTH IS 11" REPAIR INSTALLED IAW SRM 53-00-07-2R5.
